RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 2, Pages 172–185 (Mi mz11570)  

An Analog of the Brown–Schreiber–Taylor Theorem for Weighted Hyperbolic Shifts

V. V. Volchkov, Vit. V. Volchkov

Donetsk National University

Abstract: In the present paper, using a development of the technique of transmutation mappings, we obtain the first weighted analog of the well-known Brown–Schreiber–Taylor theorem on the eigenvalues of the Laplacian for corresponding spaces of continuous functio

Keywords: convolution operator, spherical functions, spherical transforms.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11570

Full text: PDF file (541 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 103:2, 175–186

Bibliographic databases:

UDC: 517.444
Received: 07.06.2017

Citation: V. V. Volchkov, Vit. V. Volchkov, “An Analog of the Brown–Schreiber–Taylor Theorem for Weighted Hyperbolic Shifts”, Mat. Zametki, 103:2 (2018), 172–185; Math. Notes, 103:2 (2018), 175–186

Citation in format AMSBIB
\Bibitem{VolVol18}
\by V.~V.~Volchkov, Vit.~V.~Volchkov
\paper An Analog of the Brown--Schreiber--Taylor Theorem for Weighted Hyperbolic Shifts
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 2
\pages 172--185
\mathnet{http://mi.mathnet.ru/mz11570}
\crossref{https://doi.org/10.4213/mzm11570}
\elib{http://elibrary.ru/item.asp?id=32428086}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 2
\pages 175--186
\crossref{https://doi.org/10.1134/S0001434618010194}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000427616800019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043781001}


Linking options:
  • http://mi.mathnet.ru/eng/mz11570
  • https://doi.org/10.4213/mzm11570
  • http://mi.mathnet.ru/eng/mz/v103/i2/p172

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:204
    References:32
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020